Permutations planaires généralisées
Mathématiques et Sciences Humaines (1989)
- Volume: 106, page 17-20
- ISSN: 0987-6936
Access Full Article
topHow to cite
topReferences
top- [1] Berge, C., Théorie des graphes et ses applications, Paris, Dunod, 1958. Zbl0088.15404MR102822
- [2] Rosenstiehl, P., "Planar permutations defined by two intersecting Jordan curves" , in Graph theory and Combinatorics, Academic Press (1984), 259-271. Zbl0551.05004MR777182
- [3] Rosenstihel, P., Tarjan, R.E., "Gauss codes, Planar Hamiltonian Graphs and Stack-sortable Permutations", Journal of algorithms, 5 (1984), 315-320. Zbl0588.68034MR756164